# SDR IPXA2171332

- Difficulty date: January 23, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: No Test
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED SLIDE ARMED WARNING LIGHT ON CREW ENTRY DOOR WILL NOT TEST. DEF M471518 ASSIGNED.  OPS CHECK EVAC SLIDE RELEASE WARNING SYS IAW 52-73-00-05.  OPS CHECKS GOOD. THIS CLEARS M471518.
